# SDR IPXA2025071744640

- Difficulty date: June 21, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771223
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK , FWD AND AFT SIDE OF STA 1960 S-35L , LEVEL 1. (REPAIR) 1. ACCOMPLISHED REPAIR I.A.W UPS EO-94479-REQ1 REV.1 AND EGAT EI NO.F2025A53M-1470 REV.1 2.
